Skip to content
My WebMD Sign In, Sign Up
Vyvanse & Ritalin & Help?
avatar
An_249865 posted:
Hello! I'm new here just joined a few days ago. Anyways I have the huge problem. So anyways let me tell you about myself and all that. Very long introduction....


I'm 16 years old diagnosed with ADHD, I've always had a learning disability since I was in Kindergarten but nothing more then that and no one cared to look into it more or care enough... plus I was good at hiding it. So I finally decided to get help for it in February 2012. I'm also dyslexic but my school never figured that out.


So I got started on 10mg Adderal back in Feb 2012.... that lasted a week. I just did not work out well with me... so I switched to Vyvanse... I was in for the roller coaster ride of my life... that drug turned my life upside down... and I will never forget what happened to me... till this day I think about it.


So I started taking Vyvanse 20mg and very very quickly increasing to 70mg within a few weeks. The first 1-3 time I took it was HIGH... I was about to finally do my homework... I used to spend over 6hrs a nigh on 1 piece of paper... and it was hard. So Vyvanse changed and I was able to do everything I imagined. So the high effect when away within a few days, life goes on... or so I though? Within a month of taking 70mg of Vyvanse I changed... I became Bipolar, Schizophrenic, began seeing things that were not their and hearing things that were not their, I lost over 35lbs, I had horrible migraines before and they got worse, I would cry randomly, depression, layed in bed for a week, I could not sleep, because very short tempered and very agressive----- and this was only on a 70mg a day of Vyvanse. Everything slipped away before I had a chance to understand what was happening to me... and my grades slipped away to.


Vyvanse lasted about 6hrs or so... maybe less, I could not stop taking vyvanse because If I did my Bipolar/Sch would get much worse... I did not know what to do. I could not cope with the down time, and it soon became noticeable. My doctor gave me an second dose of 40 in the afternoon of Vyvanse and gave me permission to to take another 40mg if needed. Still a month later now on 110mg of Vyvanse I still have the same symptoms... and everyday I'm getting worse.


I found a way to cope with some side effects... and they were not "good" ways of coping. If I could just keep myself talking and "bully" other people... maybe it was just a way to give thous people the pain they gave me all thous years and what I am going threw now... so If I just did that I could stop a few of the side effects. And people were so confused about my behavior because I don't talk... I am very quiet and stare of into space 95% of the time... and for once in my life and I was talking non stop and bullying people about everything.


I almost got kicked out of school, but I learned to play games and got away with everything.


June 2012 they took me of Vyvanse and my world changed again, I was back to my normal self... but won't forget what happened to me. I was put on Ritalin and now January 2013 talk Ritalin LA 2x a day 40mg -- so 80mg a day. Later on in October 2012 I was put on Welly and am still playing with dosages with that...


My question is... after almost a year from recover from Vyvanse... I crave having vyvanse ... and it turned my life upside down.... I don't know why. Its beter at concentration... then ritalin... even 40mg ritalin does not help as much Vyvanse did.

So... should I consider taking Vyvanse mixed with Ritalin? Or? That was a very long rant...


Also can anyone tell me their personal opinions about Vyvanse?
Reply
 
avatar
undefined responded:
Hi! Just read your post... I know very late.... Can you tell me how did it all work out for you? did you mix vyvanse and Ritalin? I have some experience with both of those meds and its combination...


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Teaching Your Child to Swallow a PillExpert
Many children (and adults) have difficulty swallowing pills. This often becomes critical as many long-acting medications can not be ... More
Was this Helpful?
8 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.